# SDR V0XD2021113001

- Difficulty date: November 12, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670320754
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, INTERCOSTAL AT FR 364 STGR 27 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL AT FR 364 AND STGR 27 IAW CRJ 900 SRM 51-21-06, 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-21-11, 53-21-23
